Previous |  Up |  Next


weights; integral operators
In this paper we study integral operators of the form \[ Tf(x)=\int | x-a_1y|^{-\alpha _1}\dots | x-a_my|^{-\alpha _m}f(y)\mathrm{d}y, \] $\alpha _1+\dots +\alpha _m=n$. We obtain the $L^p(w)$ boundedness for them, and a weighted $(1,1)$ inequality for weights $w$ in $A_p$ satisfying that there exists $c\ge 1$ such that $w( a_ix) \le cw( x)$ for a.e. $x\in \mathbb R^n$, $1\le i\le m$. Moreover, we prove $\Vert Tf\Vert _{{\mathrm BMO}}\le c\Vert f\Vert _\infty $ for a wide family of functions $f\in L^\infty ( \mathbb R^n)$.
[1] R. Coifmann and C. Fefferman: Weighted norm inequalities for maximal functions and singular integrals. Studia Math. 51 (1974), 241–250. MR 0358205
[2] J. Duoandikoetxea: Análisis de Fourier. Ediciones de la Universidad Autónoma de Madrid, Editorial Siglo  XXI, 1990.
[3] T. Godoy and M. Urciuolo: About the $L^p$  boundedness of some integral operators. Revista de la UMA 38 (1993), 192–195. MR 1276023
[4] T.  Godoy and M.  Urciuolo: On certain integral operators of fractional type. Acta Math. Hungar. 82 (1999), 99–105. DOI 10.1023/A:1026437621978 | MR 1658586
[5] F. John and L. Nirenberg: On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14 (1961), 415–426. DOI 10.1002/cpa.3160140317 | MR 0131498
[6] B. Muckenhoupt: Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc. 165 (1972), 207–226. DOI 10.1090/S0002-9947-1972-0293384-6 | MR 0293384 | Zbl 0236.26016
[7] F.  Ricci and P.  Sjögren: Two parameter maximal functions in the Heisenberg group. Math.  Z. 199 (1988), 565–575. MR 0968322
[8] A. de la Torre and J. L. Torrea: One-sided discrete square function. Studia Math. 156 (2003), 243–260. DOI 10.4064/sm156-3-3 | MR 1978442
Partner of
EuDML logo